# SDR AWXA200400837

- Difficulty date: July 24, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 18,219 hours, 7,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON SEAT TRACK BEAM Y765 LT BETWEEN AT FR 16.  MAINTENANCE REMOVED CORRODED SECTION OF SEAT TRACK BEAM Y765 LT FROM FR 14 TO FR 16; FABRICATED A NEW REPLACEMENT SECTION OF BEAM AND 4 EACH SPLICE ANGLES; INSTALLED REPAIR PART IAW A319 SRM 53-11-15 FIG 202.
